Volume 28, pp. 78-94, 2007-2008.

Minimization of the spectral norm of the SOR operator in a mixed case

A. Hadjidimos and P. Stratis


In this work we solve the problem of the minimization of the spectral norm of the SOR operator associated with a block two-cyclic consistently ordered matrix $A \in {\bf C}^{n,n}$, assuming that the corresponding Jacobi matrix has eigenvalues $\mu \in [-\beta, \beta] \cup [-\imath \alpha, \imath \alpha]$, with $\beta \in [0, 1)$, $\alpha \in [0, +\infty)$ and $\imath = \sqrt{-1}$. Previous results obtained by other researchers are extended.

Full Text (PDF) [248 KB], BibTeX

Key words

Jacobi and SOR iteration matrices, block two-cyclic consistently ordered matrix, spectral matrix norm

AMS subject classifications


ETNA articles which cite this article

Vol. 60 (2024), pp. A1-A14 Apostolos Hadjidimos, Xiezhang Li, and Richard S. Varga: Application of the Schur-Cohn Theorem to the precise convergence domain for a p-cyclic SOR iteration matrix

< Back